MAUDE Adverse Event Report: PERFUSION SYSTEMS MC2 TWO STAGE VENOUS CANNULA; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO

PERFUSION SYSTEMS MC2 TWO STAGE VENOUS CANNULA; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO
Model Number 91265
Medical Device Problem Codes Contamination (1120); Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/25/2023
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received information that prior to use of a mc2 two stage venous cannula, it was reported the packaging was damaged.The device was replaced with 91265 cannula.There was no patient involvement, so no adverse effect occurred.Medtronic received additional information that there was a hole in the outer packaging of the cannula.There were no missing or wrong devices or components in the package.The product was not used.The sterile seal was intact.The device was sealed/located in the 'seal'.The package is unopened and cannot be confirmed if there was foreign material (fm) present.
 
Additional Manufacturer Narrative
Device evaluation summary: visual inspection shows evidence of damage/hole in the tyvek portion of the peel pouch.Reason for return was confirmed.This regulatory report is being submitted as part of a retrospective review and remediation as part of a capa action.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
MC2 TWO STAGE VENOUS CANNULA
Common Device Name
CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO
Manufacturer (Section D)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer (Section G)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key23841843
Report Number2184009-2025-01648
Device Sequence Number9958923
Product Code DWF
UDI-Device Identifier00613994887412
UDI-Public(01)00613994887412(17)250707(10)2022070280
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K251258
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/07/2025
Device Model Number91265
Device Catalogue Number91265
Device Lot Number2022070280
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/12/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/25/2023
Initial Report FDA Received Date12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown